Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Direct Proof of the Integral Formulae for the Inverse Hyperbolic Functions

John Engbers and Adam Hammett
The College Mathematics Journal
Vol. 47, No. 4 (September 2016), pp. 297-299
DOI: 10.4169/college.math.j.47.4.297
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.47.4.297
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($16.00)
  • Add to My Lists
  • Cite this Item
A Direct Proof of the Integral Formulae for the Inverse Hyperbolic Functions
Preview not available

Abstract

In the same vein as a Classroom Capsule of Arnold Insel on the arctangent, we present a direct geometric derivation of the integral formulae for the inverse hyperbolic functions. We then use these formulae to obtain the derivatives of the various hyperbolic trigonometric functions.

Page Thumbnails